# SDR HNAA2015042700145

- Difficulty date: April 27, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 65,946 hours, 74,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT SIGN HAD BULBS OUT AT ROWS 4AC AND 4DF.  R & R BULBS A ROW 4AC AND 4DF EMERGENCY EXIT FLOOR SIGN.  OPS CHECKED GOOD.
